# SDR DALA2015111807059

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 89,851 hours, 13,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LT SIDE ROWS 21-31 ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER M9009.  SYSTEM OPERATION IS NORMAL.
